# SDR UIEA200500045

- Difficulty date: March 31, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Component: Pax Door
- Component part number: 65B0431116
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR LEAK FROM AROUND DOOR ON MAIN CARGO DECK.  AREA BY PALLET POSITION LR-MR.  AFT OBSERVATION WINDOW DOOR.  REMOVED AND INSTALLED NR 4 MAIN ENTRY DOOR IAW AMM.  LEAK CHECK IAW AMM.  NO LEAK NOTED.  CABIN PRESSURIZATION LEAKAGE TEST ACCOMPLISHED IAW MM.  (K)
